# SDR FDEA201501240287

- Difficulty date: January 24, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 76,726 hours, 28,835 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: 113N240140
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP SKIN CHAFED.   REPAIRED IAW EA F-5750-T0315217.    MAJOR REPAIR.
